# SDR IPXA1569396

- Difficulty date: September 4, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1580 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SCREW STRIKE ON INBD FACE OF FRAME, INBD FLANGE, BS 1580 AT STR 14R.  REPAIRED SCREW STRIKE IAW ER 11-04501.
